Translator Disclaimer
December 1986 Correction to “On the differentiability of O(n) invariant functions of symmetric matrices,” vol. 52 (1985) pp. 475–484
John Sylvester
Duke Math. J. 53(4): 1131-1132 (December 1986). DOI: 10.1215/S0012-7094-86-05356-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.53 • No. 4 • December 1986
Back to Top